BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 3 >

Please use this identifier to cite or link to this item:

Title: On Solving the Maximum Betweenness Problem Using Genetic Algorithms
Authors: Savić, Aleksandar
Keywords: Evolutionary Approach
Genetic Algorithms
Betweenness Problem
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 3, (2009), 299p-308p
Abstract: In this paper a genetic algorithm (GA) is applied on Maximum Betweennes Problem (MBP). The maximum of the objective function is obtained by finding a permutation which satisfies a maximal number of betweenness constraints. Every permutation considered is genetically coded with an integer representation. Standard operators are used in the GA. Instances in the experimental results are randomly generated. For smaller dimensions, optimal solutions of MBP are obtained by total enumeration. For those instances, the GA reached all optimal solutions except one. The GA also obtained results for larger instances of up to 50 elements and 1000 triples. The running time of execution and finding optimal results is quite short.
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 3

Files in This Item:

File Description SizeFormat
sjc095-vol3-num3-2009.pdf126.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License